# SDR CALA2025040203445

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 33,139 hours, 12,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 28ABC SEAT EMERGENCY LIGHT INOP. REMOVED FLOOR PROXIMITY LIGHT ASSY REF AMM 33-51-11-960-801. FOUND BROKEN WIRE ON SEAT SIDE CONNECTOR. RETERMINATED AND REINSTALLED EEPL LIGHT ON ROW 28ABC IAW SWPM 20-60-02. OPS CHECK GOOD.
